MAUDE Adverse Event Report: STRYKER SPINE-FRANCE BLOCKER; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE BLOCKER; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Model Number 48850000
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Injury (2348); No Known Impact Or Consequence To Patient (2692)
Date of Event 12/06/2016
Type of Reportable Event Malfunction
Event or Problem Description
It ia reported that the patient is being revised due to a blocker that backed out of a tulip head.The issue was noticed by the surgeon on a regular post op visit.The surgeon indicated the patient heard squeaking of the hardware.
 
Additional Manufacturer Narrative
Visual inspection; functional inspection; device history review; complaint history review; risk assessment; manufacturing records were reviewed for the corresponding lot and no relevant manufacturing issues were identified.When functionally inspected, the blocker was able to be threaded into the screw tulip head and held a sample rod in place.A definite root cause of the reported event could not be determined conclusively.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(6).The conclusion of the investigation remains the same and could not be determined conclusively.
 
Event or Problem Description

Brand Name
BLOCKER
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6205911
Report Number0009617544-2016-00505
Device Sequence Number16339688
Product Code KWP
UDI-Device Identifier07613327132526
UDI-Public(01)07613327132526
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48850000
Device Catalogue Number48850000
Device Lot NumberPBJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2016
Initial Date Received by Manufacturer 12/06/2016
Supplement Date Received by ManufacturerNot provided
12/06/2016
Initial Report FDA Received Date12/27/2016
Supplement Report FDA Received Date04/21/2017
07/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1